Found: 8 resources


Narrow your search

Resource type

article (8)


Language

English (5)

Arabic (1)

Arabic and English (1)


Year
From To Submit

2015 (2)

2014 (1)

2013 (1)

2011 (2)

2010 (1)

More...
Listing 1 - 8 of 8
Sort by

Left Jordan -Centralizer on Completely Prime -Ring

journal of the college of basic education, 2013, Volume 19, Issue 80 / علمي, pages 895-900
 

Jordan -Centralizers of Prime and Semiprime Rings

Baghdad Science Journal, 2010, Volume 7, Issue 4, pages 1426-1431
 

Lie Ideals and Jordan -Centralizers of Prime Rings

Al-Nahrain Journal of Science, 2011, Volume 14, Issue 2, pages 173-177
 

On -Centralizers of Prime and Semiprime Rings

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2009, Volume 1, Issue 1, pages 1-9
 

Nilpotency of Centralizers in Prime Rings

Iraqi Journal of Science, 2015, Volume 56, Issue 1A, pages 214-217
 

ON JORDAN*- CENTRALIZERS ON GAMMA RINGS WITH INVOLUTION

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2011, Volume 3, Issue 1, pages 1-6
 

Centralizers With Nilpotent Values

Iraqi Journal of Science, 2014, Volume 55, Issue 3B, pages 1370-1375
 

On (m,n) (U,R) – Centralizers

Iraqi Journal of Science, 2015, Volume 56, Issue 3B, pages 2364-2367
 

Listing 1 - 8 of 8
Sort by